MAUDE Adverse Event Report: RxSight, Inc. RxSight Insertion Device

RxSight, Inc. RxSight Insertion Device
Model Number 63002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was implanted backwards due to an error when loading the injector.The lens was removed from the eye and replaced with another lal during the same surgery.No additional information has been provided.
 
Additional Manufacturer Narrative
The instructions for use for the single-use injector provide explicit instructions for proper lens loading, including lens positioning/orientation, haptic placement, cartridge closure, lens advancement, and visual verification steps prior to implantation.Manufacturer reference #: (b)(4).

Brand Name
RxSight Insertion Device
Common Device Name
RxSight Insertion Device
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50716743
Report Number3012712027-2026-00390
Device Sequence Number13278502
Product Code MSS
UDI-Device Identifier10818806021016
UDI-Public10818806021016
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63002
Device Catalogue Number63002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Light Adjustable Lens, Model 6005. SN 70103620330
Patient SexUnknown